Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.230
pages 174-180

A Model of a Certain Class of Dynamical Systems with Discrete State Space

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

ABSTRACT

An original approach to the description of dynamical systems with discrete state space governed by ordinary differential equations is developed. Traditional control problems for a class of dynamical systems with discrete state space are solved on the basis of this approach. A numerical example is presented.


Articles with similar content:

The Use of Atomic Functions for Solving Boundary Value Problems of Mathematical Physics
Telecommunications and Radio Engineering, Vol.58, 2002, issue 7&8
Victor Filippovich Kravchenko, Vladimir Alexeevich Rvachev
Method of Generalized Coordinates in Problems of Dynamics of Mechanical Objects Under Uncertainty
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir Antonovich Stoyan
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
Pseudoinversion of Integral Operators in the Problems of Observation, Terminal Control, and Simulation of Dynamics of Distributed Parameter Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir Antonovich Stoyan